MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e318180e526

Медицинская библиотека · Cornea · 2008

Corneal endothelial dysfunction associated with amantadine toxicity.

Chang Ki Cheol, Kim Mee Kum, Wee Won Ryang, Lee Jin Hak

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To describe bilateral corneal endothelial dysfunction in a patient with Parkinson disease who was treated with long-term amantadine.

METHODS

We employed an A-B-A-B single-subject research design that included clinical history, clinical findings, photographic images, and specular microscopic findings of ocular changes.

RESULTS

A 52-year-old woman with Parkinson disease who had taken amantadine for 6 years had bilateral corneal edema for 2 months at baseline. After cessation of amantadine, the edema resolved, and the endothelial cell densities were <or=600/mm. Corneal edema recurred when the administration of amantadine was resumed. Therefore, amantadine was permanently discontinued and the cornea cleared again.

CONCLUSIONS

Amantadine can cause reversible corneal edema but can irreversibly reduce the density of endothelial cells.

Для цитирования: Chang Ki Cheol, Kim Mee Kum, Wee Won Ryang, Lee Jin Hak. Corneal endothelial dysfunction associated with amantadine toxicity.. Cornea. 2008. DOI: 10.1097/ico.0b013e318180e526.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.